Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Involution similarity preserving linear maps

Tom 249 / 2019

Zijie Qin, Fangyan Lu Studia Mathematica 249 (2019), 319-328 MSC: Primary 47B49. DOI: 10.4064/sm180311-5-7 Opublikowany online: 23 April 2019

Streszczenie

Let $X$ be a Banach space with dimension at least 3. Two operators $A$ and $B$ in $B(X)$ are said to be $p$-similar if there is a product $S$ of finitely many involutions such that $A=SBS^{-1}$. In this paper, we investigate linear bijections $\Phi : B(X) \to B(X)$ such that $\Phi (A)$ and $\Phi (B)$ are similar whenever $A$ and $B$ are $p$-similar. We show that such a map is either an isomorphism or an anti-isomorphism plus a $p$-similarity invariant functional. This result can be used to characterize Lie isomorphisms and Jordan isomorphisms.

Autorzy

  • Zijie QinDepartment of Mathematics
    Soochow University
    Suzhou 215006, China
    e-mail
  • Fangyan LuDepartment of Mathematics
    Soochow University
    Suzhou 215006, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek